# SDR REXA2012030400051

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 11,397 hours, 7,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMER LIGHTS WILL NOT COME ON.  RESEATED CONNECTOR P396.  OPS CHECK GOOD IAW CRJ900 AMM 33-51-15-710-801.  AAR RE-35.
